# SDR TRBA2009113

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N498AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 20,317 hours, 24,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013000
- Part serial: 0956
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD INTERIOR/EXTERIOR EMERGENCY LIGHTS WORK MOMENTARLY THEN TURN OFF. R & R FWD EMERGENCY LIGHT PWR SUPPLY IAW JIC NR33-51-21OPS CK GOOD.
